# SDR HAL95147

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1001191
- Condition: Inoperative
- Location: Fwd Entrance
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - INFORMATION FROM LOG PAGE 146538-3 - EMERGENCY EXIT LIGHT OUT AT FRONT ENTRANCE.  (PORTABLE EMERGENCY LIGHT.)  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY.  OPERATIONAL CHECK OK.  (X)
